Definable sets up to definable bijections ...
Document type :
Article dans une revue scientifique: Article original
DOI :
Permalink :
Title :
Definable sets up to definable bijections in Presburger groups
Author(s) :
Journal title :
Transactions of the London Mathematical Society
Pages :
47-70
Publisher :
London Mathematical Society
Publication date :
2018-01-04
HAL domain(s) :
Mathématiques [math]
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Internationale
Popular science :
Non
Collections :
Source :
Submission date :
2025-01-24T11:19:58Z
Files
- document
- Open access
- Access the document
- TLMS-CH%2520%25281%2529.pdf
- Open access
- Access the document
- 1706.02997
- Open access
- Access the document